Pacific Journal of Mathematics

On existence criteria for capillary free surfaces without gravity.

Luen-Fai Tam

Article information

Source
Pacific J. Math., Volume 125, Number 2 (1986), 469-485.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102700089

Mathematical Reviews number (MathSciNet)
MR863539

Zentralblatt MATH identifier
0604.49030

Subjects
Primary: 49F22
Secondary: 35J65: Nonlinear boundary value problems for linear elliptic equations 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42] 58E12: Applications to minimal surfaces (problems in two independent variables) [See also 49Q05]

Citation

Tam, Luen-Fai. On existence criteria for capillary free surfaces without gravity. Pacific J. Math. 125 (1986), no. 2, 469--485. https://projecteuclid.org/euclid.pjm/1102700089


Export citation

References

  • [I] J-J. Chen, On the existence of capillaryfree surfaces in the absence of gravity, Pacific J. Math., 88 (1980), 323-361.
  • [2] P. Concus and R. Finn, On capillary free surfaces in the absence of gravity, Acta Math., 132 (1974), 117-198.
  • [3] M. Emmer, Existenza, unicit e regolarita delle superfici di equilibrio nei capillari, Feffara Sez. VII (N.S.), 18 (1973), 79-94.
  • [4] R. Finn, Existence criteriafor capillaryfree surfaces without gravity, Indiana Univ. Math. J., 32 (1983), 439-460.
  • [5] R. Finn, A subsidiary variationalproblem and existence criteriafor capillarysurfaces, J. Reine Angew. Math., 353 (1984), 196-214.
  • [6] R. Finn, A limiting geometry for capillary surfaces, Ann. Scuola Norm. Sup. Pisa,(4) 11 (1984), 361-379.
  • [7] R. Finn and C. Gerhardt, The internal sphere condition and the capillarity problem, Ann. Mat. Pura Appl. IV, 112 (1977), 13-31.
  • [8] D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order,Springer-Verlag, Berlin-Heidelberg-New York, (1977).
  • [9] E. Giusti, Boundary value problem for nonparametric surfaces of prescribed mean curvture,Ann. Scuola Norm. Sup. Pisa, (4) 3 (1976), 501-548.
  • [10] E. Giusti, On the equation of surfaces of prescribed mean curvature. Existence and uniqueness without boundaryconditions, Inv. Math.,46 (1978), 111-137.
  • [II] E. Giusti, Generalizedsolutions of mean curvature equations, Pacific J. Math., 88 (1980), 297-321.
  • [12] E. Giusti, Minimal surfaces and functions of bounded variation, Notes on pure mathe- matics. Australian National Univ., Canberra (1977).
  • [13] N. J. Korevaar, Thesis, Stanford University, 1981.
  • [14] U. Massari and L. Pepe, Sulapprossimazione degli aperti lipschitziani di Rn con variet differenziababili, Boll. U. M. I., (4) 10 (1974), 532-544.
  • [15] C. Miranda, Partial Differential Equations of Elliptic Type, 2nd ed., Springer-Verlag, Berlin-Heidelberg-New York (1970).
  • [16] C. Miranda, Superfici minime illimitate, Ann. Scuola Norm. Sup. Pisa, (4) 4 (1977), 313-322.
  • [17] L-F. Tarn, Thesis, Stanford University, 1984.